# SDR AALA201601169009

- Difficulty date: January 15, 2016
- Submitted: January 18, 2016
- Operation: Air carrier
- Aircraft: N288AY
- Make and model: Airbus A330-243
- Aircraft serial: 1441
- Aircraft time: 9,504 hours, 1,458 cycles
- Engine time: 58,708 hours, 8,229 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38004546
- Part serial: R529C
- Condition: Defective
- Location: Zone 100
- Part time: 58,708 hours, 8,229 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  ACFT AIR SYS HAD ODOR AFTER ENG START FOR 5 MIN, CLEARED ON DEPARTURE, RETURNED ON LANDING, IRRITATING.  DETERMINED THE SOURCE OF THE ODOR WAS THE APU & REPLACED IT IAW JC 33L31549001.
